Skip to main content

Items where Author, Editor or other role is "Dowie, E."

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: 2018 | 2017 | 2016
Number of items: 5.

2018

Dowie, Ellen (2018) RATIONAL SOLUTIONS OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:66565)
Format: PDF

2017

Clarkson, Peter, Dowie, Ellen (2017) Rational solutions of the Boussinesq equation and applications to rogue waves. Transactions of Mathematics and Its Applications, 1 (1). ISSN 2398-4945. E-ISSN 2398-4945. (doi:10.1093/imatrm/tnx003) (KAR id:64073)
Format: PDF

Ankiewicz, Adrian, Bassom, Andrew P., Clarkson, Peter, Dowie, Ellen (2017) Conservation Laws and Integral Relations for the Boussinesq Equation. Studies in Applied Mathematics, 139 (1). pp. 104-128. ISSN 0022-2526. E-ISSN 1467-9590. (doi:10.1111/sapm.12174) (KAR id:61648)
Format: PDF

2016

Ankiewicz, Adrian and Bassom, Andrew and Clarkson, Peter and Dowie, Ellen (2016) Conservation laws and integral relations for the Boussinesq equation. Technical report. arXiv.org (KAR id:59908)
Format: PDF

Clarkson, Peter and Dowie, Ellen (2016) Rational solutions of the Boussinesq equation and applications to rogue waves. Technical report. arxiv.org (KAR id:59906)
Format: PDF

This list was generated on Sat May 21 20:13:13 2022 BST.